MAUDE Adverse Event Report: SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ULTRA EARLOOP MASK W/SECURE FIT MASK TECHNOLOGY

SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ULTRA EARLOOP MASK W/SECURE FIT MASK TECHNOLOGY
Model Number GCFCXUSF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record of the lot subject of the reported event was reviewed and no abnormalities were noted.There have been no other complaints associated with this lot.The user facility returned four masks of the same lot number subject of the reported event for evaluation.No issues were noted.The ultra earloop mask w/secure fit mask technology is latex free.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that a student and instructor experienced rashes and skin irritation while wearing ultra earloop masks w/secure fit mask technology.The user facility did not disclose if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
It was reported that an employee self-applied a steroid cream to treat the reported skin irritation.No additional issues have been reported.

Brand Name
ULTRA EARLOOP MASK W/SECURE FIT MASK TECHNOLOGY
Common Device Name
MASK
Manufacturer (Section D)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd
rush NY 14543
Manufacturer (Section G)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
daniel davy
6789 west henrietta rd.
rush, NY 14543
4403927453
MDR Report Key17137336
Report Number1319130-2023-00006
Device Sequence Number5972048
Product Code FXX
UDI-Device Identifier10732224120093
UDI-Public10732224120093
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGCFCXUSF
Device Catalogue NumberGCFCXUSF
Device Lot Number20221206
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown